Sur le codage du flot géodésique dans un arbre
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 3, p. 477-527

Given a tree T and a group Γ of automorphisms of T, we study the markovian properties of the geodesic flow on the quotient by Γ of the space of geodesics of T. For instance, when T is the Bruhat-Tits tree of a semi-simple connected algebraic group G ̲ of rank one over a non archimedian local field K ^, and Γ is a (possibly non uniform) lattice in G ̲(K ^), we prove that the type preserving geodesic flow is Bernoulli with finite entropy on each ot the two ergodic components. Under some mild assumptions, we prove that if the quotient geodesic flow is mixing for a probability Patterson-Sullivan-Bowen-Margulis measure, then it is loosely Bernoulli

Étant donné un arbre T et un groupe Γ d’automorphismes de T, nous étudions les propriétés markoviennes du flot géodésique sur le quotient de l’espace des géodésiques de T par Γ. Par exemple, quand T est l’arbre de Bruhat-Tits d’un groupe algébrique linéaire connexe semi-simple G ̲ de rang 1 sur un corps local non archimédien K ^ et si Γ est un réseau (éventuellement non uniforme) dans G ̲(K ^), nous montrons que l’action des puissances paires de la transformation géodésique est Bernoulli d’entropie finie sur chacune des deux composantes ergodiques. Sous des hypothèses générales bénignes, nous montrons que si le flot géodésique est mélangeant pour une mesure de probabilité de Patterson-Sullivan-Bowen-Margulis, alors il est lâchement Bernoulli

@article{AFST_2007_6_16_3_477_0,
     author = {Broise-Alamichel, Anne and Paulin, Fr\'ed\'eric},
     title = {Sur le codage du flot g\'eod\'esique dans un arbre},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 16},
     number = {3},
     year = {2007},
     pages = {477-527},
     doi = {10.5802/afst.1157},
     mrnumber = {2379050},
     language = {fr},
     url = {http://www.numdam.org/item/AFST_2007_6_16_3_477_0}
}
Broise-Alamichel, Anne; Paulin, Frédéric. Sur le codage du flot géodésique dans un arbre. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 16 (2007) no. 3, pp. 477-527. doi : 10.5802/afst.1157. http://www.numdam.org/item/AFST_2007_6_16_3_477_0/

[Alp] Alperin (A.).— An elementary account of Selberg’s lemma, L’Ens. Math., 33, p. 269-373 (1987). | Zbl 0639.20030

[ASS] Adler (R.L.), Shields (P.), Smorodinsky (M.).— Irreducible Markov shifts, Ann. Math. Statistics, 43, p. 1027-1029 (1972). | MR 307348 | Zbl 0244.60053

[BL] Bass (H.), Lubotzky (A.).— Tree lattices, Prog. Math. 176, Birkhäuser, 2001. | MR 1794898 | Zbl 1053.20026

[Bou] Bourdon (M.).— Structure conforme au bord et flot géodésique d’un CAT(-1) espace, L’Ens. Math. 41, p. 63-102 (1995). | Zbl 0871.58069

[BH] Bridson (M.R.), Haefliger (A.).— Metric spaces with non-positive curvature, Grund. math. Wiss. 319, Springer Verlag, 1998. | MR 1744486 | Zbl 0988.53001

[BP] Broise-Alamichel (A.), Paulin (F.).— Dynamique sur le rayon modulaire et fractions continues en caractéristique p, Prépublication, Univ. Orsay 2002.

[BT] Bruhat (F.), Tits (J.).— Groupes réductifs sur un corps local (données radicielles valuées), Pub. Math. I.H.E.S. 41, p. 5-252 (1972). | Numdam | MR 327923 | Zbl 0254.14017

[BM] Burger (M.), Mozes (S.).— CAT(-1) spaces, divergence groups and their commensurators, J. Amer. Math. Soc. 9, p. 57-94 (1996). | MR 1325797 | Zbl 0847.22004

[Coo] Coornaert (M.).— Mesures de Patterson-Sullivan sur le bord d’un espace hyperbolique au sens de Gromov, Pacific J. Math. 159, p. 241-270 (1993). | Zbl 0797.20029

[CP] Coornaert (M.), Papadopoulos (A.).— Symbolic dynamics and hyperbolic groups, Lect. Notes Math. 1539, Springer Verlag, 1993. | MR 1222644 | Zbl 0783.58017

[DOP] Dal’Bo (F.), Otal (J.-P.), Peigné (M.).— Séries de Poincaré des groupes géométriquement finis, Israel J. Math. 118, p. 109-124 (2000). | Zbl 0968.53023

[FO] Friedman (N.), Ornstein (D.).— On isomorphism of weak Bernoulli transformations, Adv. Math. 5, p. 365-394 (1971). | MR 274718 | Zbl 0203.05801

[GL] Gaboriau (D.), Levitt (G.).— The rank of actions on -trees, Ann. Scien. Ec. Norm. Sup. (4) 28, p. 549-570 (1995). | Numdam | MR 1341661 | Zbl 0835.20038

[HK] Hasselblatt (H.), Katok (A.) eds..— Handbook of Dynamical Systems, Elsevier, 2002. | Zbl 1081.00006

[HP1] Hersonsky (S.), Paulin (F.).— Counting orbit points in covering of negatively curved manifolds and Hausdorff dimension of cusp excursions, Erg. Theo. Dyn. Sys. 24, p. 803-824 (2004). | MR 2060999 | Zbl 1059.37022

[HP2] Hersonsky (S.), Paulin (F.).— A logarithm law for tree automorphism groups, to appear in Arkiv der Mathematik.

[Kai] Kaimanovich (V.A.).— Bowen-Margulis and Patterson measures on negatively curved compact manifolds. in “Dynamical systems and related topics” (Nagoya, 1990), p. 223-232, Adv. Ser. Dyn. Syst. 9, World Sci. Pub. 1991.

[Kit] Kitchens (B.).— Symbolic dynamics : one-sided, two sided and countable state Markov shifts, Universitext, Springer Verlag, 1998. | MR 1484730 | Zbl 0892.58020

[LP] Ledrappier (F.), Pollicott (M.).— Distribution results for lattices in SL(2, p ), Bul. Braz. Math. Soc. 36, p. 143-176 (2005). | MR 2152013 | Zbl 1101.37005

[LW] Lindenstrauss (E.), Weiss (B.).— On sets invariants under the action of the diagonal group, Erg. Theo. Dyn. Sys. 21, p. 1481-1500 (2001). | MR 1855843 | Zbl 1073.37006

[Lub] Lubotzky (A.).— Lattices in rank one Lie groups over local fields, GAFA 1, p. 405-431 (1991). | MR 1132296 | Zbl 0786.22017

[Mar1] Margulis (G.).— Discrete subgroups of semi-simple groupes, Ergeb. Math. Grenz. 17, Springer Verlag, 1991. | MR 1090825 | Zbl 0732.22008

[Mar2] Margulis (G.).— Problems and conjectures in rigidity theory, in “Mathematics : frontiers and perspectives 2000”, Amer. Math. Soc., p. 161-174 (2000). | Zbl 0952.22005

[Moz] Mozes (S.).— Actions of Cartan subgroups, Israel J. Math. 90, p. 253-294 (1995). | MR 1336326 | Zbl 0851.22020

[Orn] Ornstein (D.).— Factors of Bernoulli shifts are Bernoulli shifts, Adv. Math. 5, p. 349-364 (1971). | MR 274717 | Zbl 0227.28015

[Pau] Paulin (F.).— Groupes géométriquement finis d’automorphismes d’arbres et approximation diophantienne dans les arbres, Manuscripta Math. 113, p. 1-23 (2004). | Zbl 1070.20032

[Rob] Roblin (T.).— Ergodicité et équidistribution en courbure négative, Mémoires Soc. Math. France, 95 (2003). | Numdam | MR 2057305 | Zbl 1056.37034

[Sel] Sela (Z.).— Acylindrical accessibility for groups, Inv. Math. 129, p. 528-565 (1997). | MR 1465334 | Zbl 0887.20017

[Ser] Serre (J.-P.).— Arbres, amalgames, SL 2 , Astérisque 46, Soc. Math. France (1983). | MR 476875 | Zbl 0369.20013

[Tom] Tomanov (G.).— Actions of maximal tori on homogeneous spaces, in “Rigidity in dynamics and geometry” (Cambridge, 2000), M. Burger, A. Iozzi eds, Springer Verlag, p. 407-424 (2002). | Zbl 1012.22021

[Tho] Thouvenot (J.-P.).— Entropy, isomorphism and equivalence in ergodic theory, in Hand. Dyn. Sys. Vol. 1A, B. Hasselblatt, A. Katok eds., Elsevier, p. 205-238 (2002). | MR 1928519 | Zbl 1084.37007

[Zim] Zimmer (R.J.).— Ergodic theory and semisimple groups, Birkhauser, 1984. | MR 776417 | Zbl 0571.58015